# SDR RAIA971106

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7005560948
- Condition: Failed
- Location: Left
- Part time: 4,730 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7482 - STL - LEFT AHRS COMPUTER FAILED IN CLIMB.  MAINTENANCE REPLACED LEFT AHRS COMPUTER.  (M)
